Imperial College London

ProfessorTomCoates

Faculty of Natural SciencesDepartment of Mathematics

Professor of Pure Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 3607t.coates

 
 
//

Location

 

662Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

My webpage is here.

Publications

Journals

Coates T, Kasprzyk A, Prince T, Laurent inversion, Pure and Applied Mathematics Quarterly, ISSN:1558-8599

Kalashnikov E, 2019, Four-dimensional Fano quiver flag zero loci, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol:475, ISSN:1364-5021, Pages:1-23

Coates T, Kasprzyk A, Galkin S, et al., 2018, Quantum periods for certain four-dimensional fano manifolds, Experimental Mathematics, ISSN:1944-950X

More Publications